# SDR 96019122814

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: ADA34391
- Condition: Corrosion
- Location: R2 Door
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE R-2 DOOR JAMB UPPER FLANGE, INBOARD SURFACE.  CORROSION REMOVAL WAS BEYOND LIMITS BETWEEN STA 791 AND STA 860.  FABRICATED 2 EACH FILLERS AND ANGLES AND INSTALLED IAW LACI ENGINEERING ORDER NR 3617, REV. D (REFERENCE DAC MESSAGES MISC-0794/JH, MISC-0884/RLT, MISC-1093/JAH, AND MISC-1239/JAH).  (X)
